Alert archive / Idaho / River Flood Warnings in 2011
River Flood Warning 14, NWS Pocatello, ID
NWS Pocatello, ID issued this river flood warning at Jul 6, 2011, 12:15 PM MDT for Bingham County, Idaho. It took effect at Jul 8, 2011, 8:06 AM MDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2011, 12:15 PM MDT (18:15 UTC)
- In effect from
- Jul 8, 2011, 8:06 AM MDT
- Expired
- Jul 12, 2011, 11:03 AM MDT
- In force
- 4 days
- Issued by
- NWS Pocatello, ID
- Flood severity
- Minor
County Bingham County, ID
The radar
The Pocatello radar (KSFX), 26 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snake River at Blackfoot (SNAI1). The gauge peaked at 9.95 ft at Jul 11, 2011, 6:00 PM MDT.
- Action stage
- 9.5 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 11.5 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13062500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
326 WGUS45 KPIH 061815 FLWPIH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 1215 PM MDT WED JUL 6 2011 ...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY .INCREASED FLOWS OUT OF PALISADES RESERVOIR ARE EXPECTED TO CAUSE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC011-072115- /O.NEW.KPIH.FL.W.0014.110708T1701Z-000000T0000Z/ /SNAI1.1.DR.110708T1701Z.110711T0000Z.000000T0000Z.NO/ 1215 PM MDT WED JUL 6 2011 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLOOD WARNING FOR THE SNAKE RIVER AT BLACKFOOT. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE. * AT 11:15 AM WEDNESDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 10.9 FEET BY SUNDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. $$
6 follow-up statements
273 WGUS85 KPIH 071829 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1229 PM MDT THU JUL 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY .HIGH LEVEL SNOW PACK IS MELTING AND IS CAUSING FLOODING NEAR ST. ANTHONY AND REXBURG. THERE IS A POSSIBILITY THAT THIS FLOODING COULD RECEDE THE WEEK OF JULY 11TH. MEANWHILE...INCREASED FLOWS FROM PALISADES RESERVOIR IS EXPECTED TO PRODUCE FLOODING ALONG THE SNAKE RIVER AT BLACKFOOT. THIS FLOODING COULD PERSIST FOR A LONG DURATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-082129- /O.EXT.KPIH.FL.W.0013.000000T0000Z-110713T0600Z/ /TEAI1.2.SM.110624T1410Z.110706T1530Z.110713T0000Z.NO/ 1229 PM MDT THU JUL 7 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 12:00 PM THURSDAY THE STAGE WAS 6.2 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEARLY STEADY AT 6.2 FEET THROUGH THE WEEKEND BEFORE RECEEDING NEXT WEEK. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC043-065-082129- /O.EXT.KPIH.FL.W.0004.000000T0000Z-110711T1600Z/ /REXI1.3.SM.110515T1645Z.110609T1616Z.110711T1000Z.NO/ 1229 PM MDT THU JUL 7 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 12:00 PM THURSDAY THE STAGE WAS 9.5 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS EXPECTED TO REMAIN NEARLY STEADY THROUGH THE WEEKEND BEFORE RECEEDING NEXT WEEK. * IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. PORTIONS OF WARM SLOUGH ACCESS WILL BE UNDER WATER. THE SOUTH FORK OF THE TETON RIVER IS AT BANKFULL. $$ IDC011-082129- /O.EXT.KPIH.FL.W.0014.110708T1406Z-000000T0000Z/ /SNAI1.1.DR.110708T1406Z.110711T0000Z.000000T0000Z.NO/ 1229 PM MDT THU JUL 7 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * FROM FRIDAY MORNING UNTIL FURTHER NOTICE. * AT 11:15 AM THURSDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 11.0 FEET BY SATURDAY EVENING. THE RIVER WILL HOLD STEADY AROUND 11.0 FEET FOR SEVERAL DAYS THEREAFTER. * IMPACT...AT 10.4 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG SECTIONS OF THE RIVER FROM ROSE TO BLACKFOOT AND DOWNSTREAM FROM BLACKFOOT. WATER MAY SEEP INTO JENSENS GROVE. $$
783 WGUS85 KPIH 081842 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1242 PM MDT FRI JUL 8 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO... HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY FOR THE HENRYS FORK...INCLUDING HENRYS FORK NEAR REXBURG...NO FLOODING IS OBSERVED OR FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-091842- /O.EXT.KPIH.FL.W.0013.000000T0000Z-110713T1329Z/ /TEAI1.2.SM.110624T1410Z.110706T1530Z.110713T0729Z.NO/ 1242 PM MDT FRI JUL 8 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 12:15 PM FRIDAY THE STAGE WAS 6.1 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC011-091842- /O.EXT.KPIH.FL.W.0014.000000T0000Z-110717T0336Z/ /SNAI1.1.DR.110708T2321Z.110710T0000Z.110716T2136Z.NO/ 1242 PM MDT FRI JUL 8 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 12:15 PM FRIDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. THE RIVER IS EXPECTED TO RISE TO 10.7 FEET BY WEDNESDAY AFTERNOON. * IMPACT...AT 11.0 FEET...LOWLAND FLOODING WILL OCCUR. FLOODING IS POSSIBLE ALONG US HIGHWAY 26 BENEATH THE INTERSTATE 15 UNDERPASS. $$ IDC043-065-081912- /O.CAN.KPIH.FL.W.0004.000000T0000Z-110711T1600Z/ /REXI1.3.SM.110515T1645Z.110609T1616Z.110708T1801Z.NO/ 1242 PM MDT FRI JUL 8 2011 THE FLOOD WARNING IS CANCELLED FOR THE HENRYS FORK NEAR REXBURG. * AT 12:15 PM FRIDAY THE STAGE WAS 9.5 FEET. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.4 FEET BY TOMORROW AFTERNOON. * IMPACT...AT 9.5 FEET...MINOR FLOODING OF FARMLAND NEAR THE RIVER IS POSSIBLE BETWEEN ST. ANTHONY AND REXBURG. LOWER BEAVER DICK PARK IS UNDER WATER AND SOME PICNIC SHELTERS ARE INACCESSIBLE. PORTIONS OF WARM SLOUGH ACCESS WILL BE UNDER WATER. THE SOUTH FORK OF THE TETON RIVER IS AT BANKFULL. $$
580 WGUS85 KPIH 091842 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1242 PM MDT SAT JUL 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-101842- /O.EXT.KPIH.FL.W.0013.000000T0000Z-110712T1800Z/ /TEAI1.2.SM.110624T1410Z.110706T1530Z.110712T1200Z.NO/ 1242 PM MDT SAT JUL 9 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 12:15 PM SATURDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER WILL FALL TO JUST BELOW FLOOD STAGE BY SUNDAY MORNING. THE RIVER IS EXPECTED TO RISE AGAIN ON MONDAY. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC011-101842- /O.EXT.KPIH.FL.W.0014.000000T0000Z-110712T1400Z/ /SNAI1.1.DR.110711T1030Z.110711T1800Z.110712T0800Z.NO/ 1242 PM MDT SAT JUL 9 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 12:15 PM SATURDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM BLACKFOOT. $$
678 WGUS85 KPIH 101850 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1250 PM MDT SUN JUL 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO... TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY...NO FLOODING IS OBSERVED OR FORECAST. .THE TETON RIVER NEAR ST ANTHONY HAS FALLEN BELOW FLOOD STAGE BUT WILL RISE AGAIN BY MONDAY EVENING DUE TO WARMER TEMPERATURES AND GREATER SNOWMELT. THE RIVER IS EXPECTED TO APPROACH FLOOD STAGE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC011-111850- /O.EXT.KPIH.FL.W.0014.000000T0000Z-110713T2230Z/ /SNAI1.1.DR.110710T2040Z.110711T1800Z.110713T1630Z.NO/ 1250 PM MDT SUN JUL 10 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 12:15 PM SUNDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS EXPECTED TO RISE TO AROUND 10.3 FEET MONDAY AFTERNOON. * IMPACT...AT 10.4 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG SECTIONS OF THE RIVER FROM ROSE TO BLACKFOOT AND DOWNSTREAM FROM BLACKFOOT. WATER MAY SEEP INTO JENSENS GROVE. $$ IDC043-065-101920- /O.CAN.KPIH.FL.W.0013.000000T0000Z-110712T1800Z/ /TEAI1.2.SM.110624T1410Z.110706T1530Z.110709T2345Z.NO/ 1250 PM MDT SUN JUL 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 12:15 PM SUNDAY THE STAGE WAS 5.8 FEET. * FLOOD STAGE IS 6.0 FEET. * FELL BELOW FLOOD STAGE AT 5:45 PM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL...BUT RISE TO NEAR FLOOD STAGE ON TUESDAY. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$
014 WGUS85 KPIH 111721 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1121 AM MDT MON JUL 11 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY . WATER RELEASES FROM PALISADES DAM COMBINED WITH FLOWS COMING DOWN THE HENRY'S FORK WILL CAUSE THE MAIN STEM OF THE SNAKE RIVER TO REACH ABOVE FLOOD STAGE IN AND AROUND BLACKFOOT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC011-121721- /O.EXT.KPIH.FL.W.0014.000000T0000Z-110713T1200Z/ /SNAI1.1.DR.110711T1530Z.110712T1800Z.110713T0600Z.NO/ 1121 AM MDT MON JUL 11 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 10:15 AM MONDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM BLACKFOOT. $$
049 WGUS85 KPIH 121703 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 1103 AM MDT TUE JUL 12 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO... SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY FOR THE SNAKE RIVER...INCLUDING SNAKE RIVER AT BLACKFOOT...NO FLOODING IS OBSERVED OR FORECAST. . RIVER LEVELS HAS FALLEN BELOW FLOOD STAGE AND SHOULD CONTINUE TO FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC011-121733- /O.CAN.KPIH.FL.W.0014.000000T0000Z-110713T1200Z/ /SNAI1.1.DR.110711T1530Z.110711T2145Z.110711T2345Z.NO/ 1103 AM MDT TUE JUL 12 2011 THE FLOOD WARNING IS CANCELLED FOR THE SNAKE RIVER AT BLACKFOOT. * AT 10:15 AM TUESDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 10.0 FEET. * FELL BELOW FLOOD STAGE AT 5:45 PM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.3 FEET BY TOMORROW MORNING. * IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM BLACKFOOT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jul 6, 3:20 AM MDT, 8 hours 55 minutes earlier.
Area forecast discussion, Jul 6, 3:20 AM MDT, 8 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 320 AM MDT WED JUL 6 2011 .SHORT TERM...TODAY THROUGH FRIDAY. AGAIN WILL BE TOUGH CALL ON HOW MUCH MONSOONAL MOISTURE GETS INTO THE REGION. BOTH NAM AND GFS KEEP IT FAIRLY DRY TODAY AND DID NOT ALTER GRIDS OF ISOLATED TO SCATTERED PRECIPITATION CHANCES IN SOUTHERN AND EASTERN HIGHLANDS AND MAINLY DRY ELSEWHERE. UPPER TROF MOVES ON SHORE THURSDAY AND THINK CONVECTIVE ACTIVITY WILL BE MUCH MORE WIDESPREAD OVER THE REGION WITH SHOWERS AND THUNDERSTORMS POSSIBLE EVERYWHERE. UPPER TROF MOVES THROUGH FRIDAY WITH CONTINUED CHANCES OF THUNDERSTORMS MAINLY IN THE SOUTHERN AND EASTERN HIGHLANDS. WILL REMAIN WARM TODAY BUT EXPECT SOME COOLING THURSDAY WITH THE CLOUDS AND PRECIPITATION AND DROPPING BELOW SEASONAL NORMALS BEHIND THE SYSTEM ON FRIDAY. GK .LONG TERM...SATURDAY THROUGH WEDNESDAY. TROF DEVELOPS TO THE WEST OF THE REGION ON THE GFS AND EUROPEAN WITH SOUTHERLY FLOW ALOFT POTENTIALLY BRINGING UP SOME MOISTURE WITH MARGINAL INSTABILITY. KEPT A MENTION OF SHOWERS AND THUNDERSTORMS GOING THROUGH THE ENTIRE LONG TERM MAINLY IN THE MOUNTAINS. GK && .AVIATION...EARLY MORNING CONVECTION FINALLY PUSHING OUT OF THE AREA THIS MORNING PER RADAR IMAGERY. SAT IMAGERY INDICATES DRIER AIRMASS TRYING TO WORK INTO EASTERN IDAHO FROM THE WEST. BUT STUBBORN MONSOONAL TYPE FLOW FROM THE GREAT BASIN MAY STILL CAUSE SOME ISSUES. WV IMAGERY SHOWS MOISTURE WORKING NORTH OUT OF NEVADA THAT MAY ALLOW WIDELY SCATTERED THUNDERSTORM DEVELOPMENT OVER THE SOUTHERN AND EASTERN HIGHLANDS AGAIN TODAY. TERMINAL SITES APPEAR TO BE OUT OF THE THREAT ZONE. THUS EXPECT WIDESPREAD VFR THROUGH THE DAY WITH OCCASIONAL MVFR OR IFR UNDER CONVECTION. DMH && .FIRE WEATHER...POCKETS OF MOISTURE CONTINUE TO STREAM NORTH TOWARD EASTERN IDAHO FROM UTAH AND NEVADA. AREAS OF THUNDERSTORM ACTIVITY ARE FORECAST EACH DAY THROUGH THE REMAINDER OF THE WEEK. THE MAIN THREAT AREA FOR TODAY APPEARS CONFINED TO THE AREAS SOUTH AND EAST OF THE SNAKE PLAIN...INCREASING IN COVERAGE OVER MOST OF THE REGION FOR THURSDAY. ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING GUSTY WINDS. DMH && .HYDROLOGY...THE TETON RIVER AT SAINT ANTHONY REMAINS ABOVE FLOOD STAGE THIS MORNING AS DOES THE HENRYS FORK NEAR REXBURG. THE HENRYS FORK IS FORECAST TO DROP BELOW FLOOD STAGE THIS EVENING. && .PIH WATCHES/WARNINGS/ADVISORIES... FLOOD WARNINGS FOR THE HENRYS FORK NEAR REXBURG AND THE TETON RIVER NEAR SAINT ANTHONY CONTINUE. &&
Hazardous weather outlook, Jul 6, 5:18 AM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 518 AM MDT WED JUL 6 2011 IDZ017>025-031-032-071130- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 518 AM MDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS IN THE SOUTHERN AND EASTERN HIGHLANDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:26 PM MDT | Special Weather Statement | PIH | Bonneville | 64 min |
| Jul 5, 8:16 PM MDT | Special Weather Statement | PIH | Clark | 59 min |
| Jul 5, 9:06 PM MDT | Special Weather Statement | PIH | Fremont | 54 min |
| Jul 5, 10:07 PM MDT | Special Weather Statement | PIH | Fremont | 53 min |
Nearby
River Flood Warnings in Idaho, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.